# SDR UIEA2017050200683

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T15522
- Condition: Corroded
- Location: Bs 1329
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1329 FRAME FOUND CORRODED BETWEEN STRINGER 19 - 20R, RBL 90, WL 205.  BLENDED OUT AND FOUND OUT OF LIMITS IAW SRM 53-00-07-1A-1, FIG 101, ALLOWABLE DAMAGE 1, REV 104. REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02, REV 104.
